# SDR DALA1032480176

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 92,101 hours, 13,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Fitting
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SIP PYLON MOD, UPPER FITTING TEE CLIP REPLACEMENT PER SB 767-54-0080, TEE CLIPS P/N 112T7010-13/-15 FOUND SEM.  ACCOMPLISHED REPAIR PER ERA 485498-14AD.  (DL76L103184)
